Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Does migration stabilize local population dynamics?: Analysis of a discrete metapopulation model
Luleå tekniska universitet.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
1993 (engelsk)Inngår i: Mathematical Biosciences, ISSN 0025-5564, E-ISSN 1879-3134, Vol. 118, nr 1, s. 25-49Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

A discrete model for a metapopulation consisting of two local populations connected by migration is described and analyzed. It is assumed that the local populations grow according to the logistic law, that both populations have the same emigration rate, and that migrants choose their new habitat patch at random. Mathematically this leads to a coupled system of two logistic equations. A complete characterization of fixed point and two-periodic orbits is given, and a bifurcation analysis is performed. The region in the parameter plane where the diagonal is a global attractor is determined. In the symmetric case, where both populations have the same growth rate, the analysis is rigorous with complete proofs. In the nonsymmetric case, where the populations grow at different rates, the results are obtained numerically. The results are interpreted biologically. Particular attention is given to the sense in which migration has a stabilizing and synchronizing effect on local dynamics.

sted, utgiver, år, opplag, sider
1993. Vol. 118, nr 1, s. 25-49
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-5937DOI: 10.1016/0025-5564(93)90032-6ISI: A1993MD61100002Scopus ID: 2-s2.0-0027329398Lokal ID: 420891f0-5c71-11dc-a955-000ea68e967bOAI: oai:DiVA.org:ltu-5937DiVA, id: diva2:978813
Merknad
Godkänd; 1993; 20070906 (ysko)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Söderbacka, GunnarEricsson, Stefan

Søk i DiVA

Av forfatter/redaktør
Söderbacka, GunnarEricsson, Stefan
Av organisasjonen
I samme tidsskrift
Mathematical Biosciences

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 25 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf